# SDR CALA2015102100865

- Difficulty date: October 21, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 38,369 hours, 13,285 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING HORN DURING TAKEOFF ROLL.  TESTED OK PRIOR TO COMMENCEMENT.  PERFORMED TAKEOFF WARNING SYS FAULT ISOLATION.  CHECKED & CYCLED ALL WARNING INPUTS & AURAL WARNING MODULE.  PSEU TOW & BITE TESTED WITH NO FAULTS.  SPOILER HANDLE SWITCH TESTED GOOD, TAKEOFF WARNING TESTS GOOD AT THIS TIME, NO FAULT FOUND.
